Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Coming off Zoloft

AnonymousUserAAnonymousUser Posts: 49,731
edited 06/11/2012 - 8:24 AM in Depression and Coping
Hi :)
Has anyone experienced any side effects when they stop taking zoloft? I have been off it for 2 weeks now and while the dizziness has stopped, I am finding it hard to sleep and I feel very hyperactive, has anyone had a similar experience? Also, has anyone experienced weight gain as a result of being on zoloft?

Thanks for reading!!!!!

I hope you are having a happy day!!!!
advertisement

Comments

  • :) hi! i take zoloft nightly but have not experienced going off if it before. i am sorry you are feeling so strange.if it gets too bad please contact your doctor. did you go off under his supervision? take care of yourself. Jenny :)
  • I have been in between doctors, but I have found a new one, and she is supportive of my decision. I did originally go off it unsupervised, which I knew at the time was a bad idea. But my doctor has reassured me that the hyperactivity probably isn't due to zoloft withdrawal but probably because I've changed my diet recently and my body is re-setting to the new amount of energy I am giving it :-), so it is not actually a bad thing, especially since I'm actually very happy, emotional, but in a good way.
    I am eating much more healthier food and I feel great. The reason for the diet change is that my partner and I decided to adopt a vegan lifestyle, best thing we ever did, I really do feel very healthy. :)
    Have you found taking zoloft to be helpful?
  • One should wean off Zoloft slowly...or risk seratonin syndrome...not to be taken lightly (do a search)

    If you stopped it cold turkey you might consider calling your doc. These SSRI's are quite potent.

    I had to wean off a bit at a time and still had withdrawls.
    Our brains and bodies get used to these type meds and do not like it when we stop suddenly after being on them awhile.

  • Just a little something I'm familiar with.
    I am not a Doctor (and don't even wanna be one)
    But if you were on the Zoloft for a period of time, and each person is diff. sum it can take one week some 1 year but your serotonin changes in the brain with theses meds( just my little piece of opinion that's all).
    I'm not saying that's a good thing or a bad thing we all need serotonin.
    But we would never want to drop the serotonin levels to fast. or increases then to quick neither.

    My opinion Please make sure you are under doctors advice and care with stopping your Zoloft.

    Just a S.H. friend who cares a bit to take the time To type a few words even though I'm feeling like A 45yr old Mercury Sable That might need to go to the Junk Yard today.

    Love and prayers to all my Friend at Spine Health in PAIN one way or another. Ladybug AKA Patsy P.
advertisement
Sign In or Register to comment.